# SDR UPS405552

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fasteners
- Condition: Loose
- Location: Bs 1840-1860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK MAINTENANCE REPORTED, LOOSE FASTENERS IN UPPER WEB OF TORQUE BOX BS 1840 TO 1860 BETWEEN RBL 25 TO 45.  REPLACED UPPER WEB AND REPLACED BLIND FASTENERS FOR SOLID FASTENERS PER SRM 51-30-02.
